# SDR CKSA96390

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LONGERON END FITTING CORRODED STA 1560 LONGERON 33R.  REMOVED AND REPLACED LONGERON END FITTING STA 1560 IAW AIA SKETCH NR AIA/E/2432, EA 96-348 REPORT NR 96-AIA 197 DATED 12-12-96.  CORROSION CARD NR 5600-0551.  NON-ROUTINE TASK CARD NR 91568, LEVEL 2.
